MAUDE Adverse Event Report: KARL STORZ ENDOVISION LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT

KARL STORZ ENDOVISION LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Model Number 495ND
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, storz light cords are detaching from the scope while in use, a scorch mark was noted on the drapes.No injury to patient reported.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device will not return to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Common Device Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23960805
Report Number1221826-2026-00001
Device Sequence Number9528090
Product Code FCW
UDI-Device Identifier04048551168899
UDI-Public04048551168899
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495ND
Device Catalogue Number495ND
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight72 KG